Skip to content

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Question for those taking Lyrica
avatar
bpcookie posted:
Has anyone ever experienced flushing of the face while taking Lyrica? I take 150 mgs of Lyrica twice a day and I noticed today that my face was flushed with blotchy patches.

After taking Lyrica for a month or so, I dont experience many of the side effects anymore, but sometimes I will have that spaced out feeling. Im hoping that after taking it for another month I wont have any side effects.

What experiences have you guys had when taking Lyrica?
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Bpcookie,

While you're waiting for responses here, perhaps try also posting on our Fibromyalgia community since quite a few members there use Lyrica.

P.S. It's good to 'see' you!

P.P.S. I use Lyrica for my FM and yes, I get the same sometimes, even though I take less than you.
 
avatar
bpcookie replied to Caprice_WebMD_Staff's response:
Hey there sunshine!!!! Thanks for letting me know that Im not the only one with a red face. lol How long have you been taking Lyrica? and do you get that spacey feeling? Most of the time I feel fine but very rarely Lyrica will make me all kinds of whacky.

Thanks for the reminder about the Fibro board.
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
 
avatar
Caprice_WebMD_Staff replied to bpcookie's response:
My dosage is less so I don't get the spacy feeling that often (that's why my doctor and I lowered my dosage in the first place because it was overwhelming, that and the fog and fatigue, though those can be part of FM anyway).

I've been on it now for a couple of years and it took almost a year for me to realize it really had made a difference. I was in 24/7 agony for about 18 years and I realized that, with Lyrica, I still have constant pain but the deep agony is no longer 24/7 at least. It's been a relief, despite the weight gain side effect (I've lost that weight now).
 
avatar
bpcookie replied to Caprice_WebMD_Staff's response:
Im so very sorry to hear about the pain that you have experienced for so very long. You must be one strong woman to be able to put up with pain for 18 yrs. OMG, I just cant even imagine. I have Lichen Simplex Chronicus Vulva and it causes a burning pain that not only was around the vulva area, but went down my rear end cheeks and to my inner thighs. The pain was 24/7, just like yours, but I only had my pain for a year. I was about to lose my mind because of the pain. It caused me to have anger issues and caused me to become very very depressed. My personality had changed. Then when I was at the end of my rope, a nurse prescribed Lyrica and my pain levels went way down. I had my life back.

Have you ever tried HG injections for the FM pain? Dr.s found that the HG injections that were originally for weight loss also helped FM pain. So if you havent tried it then perhaps you can talk to your Dr. about it. May help.

I wish you the very best honey and I hope that your near future is filled with pain free days. hugs
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
 
avatar
Caprice_WebMD_Staff replied to bpcookie's response:
I am SO glad that Lyrica has helped you so much, Bpcookie! I remember watching your journey about this and wishing you could find answers. Sounds like you did.

No, I've not tried that (yet), and would want to see more legitimate studies saying this is helpful before trying. I've heard about some pretty negative side effects with that one.

Thanks sweetie.
 
avatar
bpcookie replied to Caprice_WebMD_Staff's response:
oops, I meant HCG. I tried the HCG injections for my LSC but it didnt help. I think I read something on the Fibro board about HCG injections. You may want to do a community search on that board.
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
69 of 92 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.